# SDR EIA990020

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 860
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, FORWARD CARGO COMPARTMENT AT BS 860 SHEAR TIE CRACKED AT STRINGER 28R, NRC 6321.  REPAIRED IAW HAECO RS R-53-22-34022, 8110-3 AND ECRA.  (M)
